# SDR DALA12017383128

- Difficulty date: December 29, 2012
- Submitted: December 31, 2012
- Operation: Air carrier
- Aircraft: N328NB
- Make and model: Airbus A319-114
- Aircraft serial: 1520
- Aircraft time: 25,188 hours, 13,074 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING EMERGENCY ELECTRICAL CONFIGURATION, EMERGENCY ESCAPE LIGHT AT CENTER CABIN RT OVERWING EMERGENCY EXIT LIGHT, AND BOTH AFT EXIT LIGHTS WERE INOPERATIVE.  MX REPLACED RT MID EMERGENCY POWER SUPPLY BATTERY AND CHECK WAS NORMAL.
